# SDR SWAA010635

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 45,879 hours, 35,803 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: M59391130ZE4C
- Part serial: MX253181D
- Condition: Inoperative
- Location: Mlg W/W
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  DURING APPROACH, FLAPS WOULD NOT EXTEND BEYOND POSITION 1.  REMOVED AND REPLACED FLAP DRIVE HYDRAULIC MOTOR PER MM.
